Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 62, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 21, 2019, 4:26 AM CDT for Cleveland County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2019, 4:26 AM CDT (09:26 UTC)
- Expired
- May 21, 2019, 5:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Cleveland County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 12 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 4:32 AM CDT | TORNADO | 1 E Dale, OK | CAMPER FLIPPED OVER, HOME DAMAGED, TREES DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 10:07 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3095 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 10.8
- Supercell composite
- 43.6
The text
As transmitted.
097
WFUS54 KOUN 210926
TOROUN
OKC027-109-125-211000-
/O.NEW.KOUN.TO.W.0062.190521T0926Z-190521T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
426 AM CDT Tue May 21 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Oklahoma County in central Oklahoma...
Northeastern Cleveland County in central Oklahoma...
Northwestern Pottawatomie County in central Oklahoma...
* Until 500 AM CDT.
* At 426 AM CDT, a tornado producing storm was located over
southeastern Oklahoma City, or near Stella, moving east at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Far Southeastern Oklahoma City, far northeastern Norman, McLoud,
Dale, Stella, Newalla and Bethel Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3532 9726 3540 9726 3545 9697 3526 9697
TIME...MOT...LOC 0926Z 265DEG 19KT 3536 9722
TORNADO...OBSERVED
HAIL...<.75IN
$$
..speg.4 follow-up statements
431
WWUS54 KOUN 210935
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
435 AM CDT Tue May 21 2019
OKC027-109-125-211000-
/O.CON.KOUN.TO.W.0062.000000T0000Z-190521T1000Z/
Oklahoma OK-Cleveland OK-Pottawatomie OK-
435 AM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN OKLAHOMA...NORTHEASTERN CLEVELAND AND NORTHWESTERN
POTTAWATOMIE COUNTIES...
At 435 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Dale, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southeastern Oklahoma City, McLoud, Newalla, Dale, Stella and Bethel
Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3532 9722 3541 9723 3545 9697 3529 9697
TIME...MOT...LOC 0935Z 217DEG 26KT 3539 9702
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
..speg.936
WWUS54 KOUN 210940 CCA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
440 AM CDT Tue May 21 2019
OKC027-109-125-211000-
/O.COR.KOUN.TO.W.0062.000000T0000Z-190521T1000Z/
Oklahoma OK-Cleveland OK-Pottawatomie OK-
440 AM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN OKLAHOMA...NORTHEASTERN CLEVELAND AND NORTHWESTERN
POTTAWATOMIE COUNTIES...
At 439 AM CDT, a confirmed tornado was located near Dale, moving
north at 25 mph. There is still some potential for additional
tornado development in far southeast Oklahoma City.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southeastern Oklahoma City, McLoud, Newalla, Dale, Stella and Bethel
Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3532 9722 3541 9723 3545 9697 3529 9697
TIME...MOT...LOC 0935Z 179DEG 21KT 3539 9702
TORNADO...OBSERVED
HAIL...<.75IN
$$
..speg.561
WWUS54 KOUN 210947
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
447 AM CDT Tue May 21 2019
OKC027-109-210956-
/O.CAN.KOUN.TO.W.0062.000000T0000Z-190521T1000Z/
Oklahoma OK-Cleveland OK-
447 AM CDT Tue May 21 2019
...THE TORNADO WARNING FOR SOUTHEASTERN OKLAHOMA AND NORTHEASTERN
CLEVELAND COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved into
Pottawatomie County. Therefore, the warning has been cancelled for
Oklahoma and Cleveland Counties.
LAT...LON 3537 9702 3544 9705 3545 9697 3537 9697
TIME...MOT...LOC 0946Z 186DEG 17KT 3544 9701
$$
OKC125-211000-
/O.CON.KOUN.TO.W.0062.000000T0000Z-190521T1000Z/
Pottawatomie OK-
447 AM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR NORTHERN
POTTAWATOMIE COUNTY...
At 446 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Dale, moving north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Pottawatomie County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3537 9702 3544 9705 3545 9697 3537 9697
TIME...MOT...LOC 0946Z 186DEG 17KT 3544 9701
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
..speg.539
WWUS54 KOUN 210954
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
454 AM CDT Tue May 21 2019
OKC125-211003-
/O.EXP.KOUN.TO.W.0062.000000T0000Z-190521T1000Z/
Pottawatomie OK-
454 AM CDT Tue May 21 2019
...THE TORNADO WARNING FOR NORTHERN POTTAWATOMIE COUNTY WILL EXPIRE
AT 500 AM CDT...
The rotation which prompted the warning has weakened, and no longer
appears capable of producing a tornado. Therefore, the tornado
warning for Pottawatomie County will be allowed to expire.
LAT...LON 3537 9702 3544 9705 3545 9697 3537 9697
TIME...MOT...LOC 0953Z 179DEG 21KT 3547 9701
$$
..speg.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 21, 3:19 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 21, 3:19 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Norman OK 319 AM CDT Tue May 21 2019 .DISCUSSION... A convective system associated with a strong upper-level wave and its related surface cyclone is working its way slowly to the east across our forecast area early this morning. It currently covers about the western 2/3 of our area, and should begin to increase its eastward speed over the next several hours, finally exiting our area sometime this morning or early this afternoon. A few showers and thunderstorms will also be possible through the afternoon in northwest Oklahoma, closer to the wave aloft. Any of these storms could be severe, as vertical shear remains impressive. Heavy rainfall across the region has left the ground extremely wet, and flooding is already a problem in many areas. Rain chances continue through nearly all the forecast area this morning. As a result, the existing Flood Watch will be retained for this forecast issuance. Starting tonight, and lasting through Wednesday morning, we get a short (18 hour) break from thunderstorm chances. Storms should start to increase again Wednesday afternoon across our central and southeast counties, then shift northwest as warm and moist air returns from the southeast. By the end of the day, a warm front should be near, or north of, the Kansas border, setting the stage for Thursday. Another wave aloft, not quite as strong as today's, will arrive in the area Thursday. With the warm, humid air established across our forecast area, severe storms will be a significant possibility again, mainly over northwest Oklahoma. Despite the departure of that wave, the lingering moisture and occasional weak disturbances aloft will help maintain at least slight chances for thunderstorms into early next week. CmS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 75 57 83 69 / 30 0 20 40 Hobart OK 76 54 84 68 / 10 0 20 30 Wichita Falls TX 78 58 87 71 / 10 0 30 30 Gage OK 71 47 82 64 / 40 0 10 30 Ponca City OK 75 54 82 70 / 70 0 20 40 Durant OK 79 60 86 71 / 80 0 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 1 PM CDT this afternoon for OKZ004>048-050>052. TX...Flood Watch until 1 PM CDT this afternoon for TXZ083>090. && 50/23
Hazardous weather outlook, May 21, 3:53 AM CDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 353 AM CDT Tue May 21 2019 OKZ004>048-050>052-TXZ083>090-211900- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 353 AM CDT Tue May 21 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Flooding and heavy rainfall... Heavy rainfall is expected over the eastern half of Oklahoma this morning. This will contribute further to already saturated ground and high waters in streams and rivers. The rain is expected to diminish or end in most areas by afternoon. .Thunderstorms... Thunderstorms will be likely across the eastern half of Oklahoma this morning. With strong vertical wind shear in place, a few storms may be severe, with damaging winds as the primary threat. Additional storms are possible in northwest Oklahoma through this afternoon, where wind and hail will be the main threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is at least a slight chance for thunderstorms every day through Monday. Severe storms may occur in far western Oklahoma on Wednesday, but a much greater risk for severe storms will be on Thursday. Most of the region should remain capped, but northwest storms may form in the Texas Panhandle and move into northwest Oklahoma during the afternoon, with the attendant risks of large hail, damaging winds, and perhaps tornadoes. .Heavy rainfall and flooding... Organized heavy rainfall is not expected after Tuesday morning, but with extremely saturated soils across the region, it will not take much to cause flooding. In addition, many streams and rivers throughout Oklahoma will be near or above flood stage at least through Wednesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 21, 2:31 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
231 AM CDT Tue May 21 2019
OKZ012-013-019-020-026-210800-
Garfield OK-Payne OK-Logan OK-Lincoln OK-Noble OK-
231 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...
southwestern Payne...Logan...northwestern Lincoln and southwestern
Noble Counties Until 300 AM CDT...
AT 229 AM CDT, a strong thunderstorm was located near Crescent,
moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3639 9740 3623 9719 3587 9706 3573 9759
3598 9768 3615 9767
TIME...MOT...LOC 0729Z 229DEG 35KT 3596 9755
MADLocal storm report, May 21, 2:38 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
238 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM FLASH FLOOD 1 ENE WARWICK 35.69N 96.97W
05/21/2019 LINCOLN OK EMERGENCY MNGR
WATER AND DEBRIS ON ROADWAY AT HIGHWAY 66. THE HIGHWAY
WAS CLOSED BY ODOT.
&&
BRBLocal storm report, May 21, 2:49 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
249 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND GST MARLOW 34.64N 97.96W
05/21/2019 E65 MPH STEPHENS OK PUBLIC
PUBLIC PHONE CALL
&&
ZWINKSpecial weather statement, May 21, 3:09 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
309 AM CDT Tue May 21 2019
OKZ027>029-039-040-210845-
Grady OK-Stephens OK-Garvin OK-Cleveland OK-McClain OK-
309 AM CDT Tue May 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...northeastern
Stephens...northwestern Garvin...central Cleveland and McClain
Counties Until 345 AM CDT...
AT 308 AM CDT, strong thunderstorms were along a line extending from
near Tabler to 6 miles east of Bray, moving northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
LAT...LON 3456 9774 3509 9790 3538 9754 3538 9736
3483 9719
TIME...MOT...LOC 0808Z 231DEG 43KT 3506 9782 3467 9770
..speg.Local storm report, May 21, 3:37 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
337 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM FLASH FLOOD 6 W KENDRICK 35.80N 96.88W
05/21/2019 LINCOLN OK EMERGENCY MNGR
HIGHWAY 18 CLOSED AT 840 ROAD. BRIDGE COMPLETELY
UNDERWATER.
&&
BRBLocal storm report, May 21, 4:23 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
423 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND GST 2 NW NORMAN 35.24N 97.47W
05/21/2019 M62.00 MPH CLEVELAND OK AWOS
&&
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Harmon | 41 min |
| May 20, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 38 min |
| May 20, 7:15 PM CDT | Flash Flood Warning | OUN | Custer, Kiowa, Washita | 3 hr |
| May 20, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 26 min |
| May 20, 7:23 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Logan and 1 more | 3 hr |
| May 20, 7:35 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 20, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 50 min |
| May 20, 7:44 PM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Custer, Dewey, Garfield, Grant and 2 more | 6 hr |
| May 20, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 45 min |
| May 20, 7:53 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Kingfisher and 1 more | 3 hr |
| May 20, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 21 min |
| May 20, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 28 min |
| May 20, 8:10 PM CDT | Special Weather Statement | OUN | Logan | 35 min |
| May 20, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 38 min |
| May 20, 8:18 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| May 20, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 51 min |
| May 20, 8:31 PM CDT | Areal Flood Advisory | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 4 hr |
| May 20, 8:48 PM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 5 hr |
| May 20, 8:48 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 27 min |
| May 20, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 40 min |
| May 20, 9:02 PM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 4 hr |
| May 20, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| May 20, 9:43 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Comanche | 32 min |
| May 20, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher | 42 min |
| May 20, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 51 min |
| May 20, 10:06 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Noble, Payne | 114 min |
| May 20, 10:14 PM CDT | Areal Flood Warning | OUN | Custer, Kiowa, Washita | 9 hr |
| May 20, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 38 min |
| May 20, 10:34 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| May 20, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 45 min |
| May 20, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 52 min |
| May 20, 10:58 PM CDT | Flash Flood Warning | OUN | Canadian | 10 hr |
| May 20, 10:59 PM CDT | Special Weather Statement | OUN | Greer | 31 min |
| May 20, 11:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 20, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 20, 11:29 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 31 min |
| May 20, 11:30 PM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 4 hr |
| May 20, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma, Pottawatomie | 37 min |
| May 21, 12:07 AM CDT | Areal Flood Warning | OUN | Garfield, Logan, Noble, Payne | 9 hr |
| May 21, 1:00 AM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 4 hr |
| May 21, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 21, 1:22 AM CDT | Flash Flood Warning | OUN | Caddo | 4 hr |
| May 21, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 47 min |
| May 21, 1:55 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| May 21, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Grady, Jefferson, Stephens | 48 min |
| May 21, 2:31 AM CDT | Special Weather Statement | OUN | Logan | 29 min |
| May 21, 3:09 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 36 min |
| May 21, 3:17 AM CDT | Flash Flood Warning | OUN | Noble, Payne | 4 hr |
| May 21, 3:25 AM CDT | Areal Flood Warning | OUN | Cleveland, Oklahoma | 5 hr |
| May 21, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 43 min |
| May 21, 4:08 AM CDT | Tornado Warning | OUN | Cleveland | 14 min |
| May 21, 4:24 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 51 min |
| May 21, 4:45 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 45 min |
| May 21, 4:52 AM CDT | Tornado Warning | OUN | Lincoln | 23 min |
| May 21, 4:54 AM CDT | Flash Flood Warning | OUN | Lincoln | 3 hr |
| May 21, 5:00 AM CDT | Areal Flood Warning | OUN | Canadian, Logan, Oklahoma | 3 hr |
| May 21, 5:37 AM CDT | Special Weather Statement | OUN | Pontotoc | 23 min |
| May 21, 5:41 AM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Kingfisher | 3 hr |
| May 21, 5:58 AM CDT | Special Weather Statement | OUN | Marshall | 32 min |
| May 21, 6:15 AM CDT | Tornado Warning | OUN | Atoka, Bryan, Johnston, Love, Marshall | 30 min |
| May 21, 6:22 AM CDT | Tornado Warning | OUN | Hughes | 53 min |
| May 21, 6:34 AM CDT | Areal Flood Warning | OUN | Cleveland, Pottawatomie | 6 hr |
| May 21, 6:38 AM CDT | Tornado Warning | OUN | Atoka, Bryan, Johnston, Marshall | 37 min |
| May 21, 6:46 AM CDT | Tornado Warning | OUN | Bryan | 29 min |
| May 21, 6:52 AM CDT | Tornado Warning | OUN | Coal, Hughes | 45 min |
| May 21, 6:54 AM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 36 min |
| May 21, 7:05 AM CDT | Tornado Warning | OUN | Atoka, Bryan | 40 min |
| May 21, 7:24 AM CDT | Tornado Warning | OUN | Atoka, Coal | 24 min |
| May 21, 7:39 AM CDT | Tornado Warning | OUN | Atoka | 27 min |
| May 21, 7:50 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 6 hr |
| May 21, 7:56 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher, Logan and 1 more | 6 hr |
| May 21, 8:10 AM CDT | Areal Flood Warning | OUN | Lincoln | 4 hr |
| May 21, 9:40 AM CDT | River Flood Warning | OUN | Oklahoma | 48 hr |
| May 21, 9:50 AM CDT | River Flood Warning | OUN | Custer, Washita | 40 hr |
| May 21, 10:43 AM CDT | Wind Advisory | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more | 8 hr |
| May 21, 11:45 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| May 21, 11:59 AM CDT | Areal Flood Warning | OUN | Lincoln | 9 hr |
| May 21, 1:29 PM CDT | Areal Flood Warning | OUN | Canadian, Garfield, Grant, Kay, Kingfisher, Logan and 3 more | 12 hr |
| May 21, 3:19 PM CDT | Special Weather Statement | OUN | Woods | 26 min |
| May 21, 3:39 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.